# SDR SIMA202003094008

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,113 hours, 42,787 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING-TO-FUSELAGE UPPER ATTACHMENT ANGLE. HAS EVIDENCE OF A CRACK APPROX. 1/2" LONG. JUST BELOW A RIVET AT FRAME 50.-C/A-RAR LH WING-TO-FUSELAGE UPPER ATTACHMENT ANGLE IAW SRM 51-40-02
